Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Complemented copies of $ c\sb 0$ in vector valued Hardy spaces


Author: Patrick N. Dowling
Journal: Proc. Amer. Math. Soc. 107 (1989), 251-254
MSC: Primary 46E40; Secondary 46B25, 46E30
MathSciNet review: 984786
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a complex Banach space containing a copy of $ {c_0}$, let $ \mathbb{T}$ be the unit circle and let $ D$ be the open unit disk in the complex plane. Then $ {H^p}(\mathbb{T},X)$ contains a complemented copy of $ {c_0}$ for $ 1 \leq p < \infty $. The corresponding result for $ {H^p}(D,X)$ fails for $ 1 \leq p \leq \infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 46B25, 46E30

Retrieve articles in all journals with MSC: 46E40, 46B25, 46E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0984786-9
PII: S 0002-9939(1989)0984786-9
Keywords: vector-valued Hardy spaces, complemented copies of $ {c_0}$
Article copyright: © Copyright 1989 American Mathematical Society